Does Levaquin cause upset

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pandacrazy
Veteran Member


Date Joined Jan 2005
Total Posts : 1326
   Posted Today 9:40 PM (GMT -6)   
Well I went to the Lung doc today and he said a combo of things is causing this awful asthma flare up. Infection is one so he gave me Levaquin to take for 2 weeks. I already took one tonight but I am awful scared it is going to flare up my stomach and irritate this asthma more. This is the scariest thing I have been through by far. At least when I had the shortness of breath with my heart if was fixed instantly with a stent. I am also currently on steroids too which tear up my poor stomach.
 
Denise have you tried this one? I never have before so don't know what it's going to do to my poor stomach. Barb
My laundry list of diseases include, Ulcetive Colitis, GERD, Asthma, Alergies, CAD stent to LAD 1/4/05, Fibromyalgia, TMJ and a deteriorating disk in lower back and cysts on ovaries. Also chronic pain from a moped accident 11/9/07 which left me with back, hand, knee and foot problems. 
Meds, Nexium,  pepcid, carafate, Advair 250/50, Pro air inhaler, Plavix, Nitroquick, Benadryl, Natural progesterone cream, fish oil, calcium, lecithin, biotin, flax oil, magnesium, CoQ 10, vitamin C, vitamin D.
Proud Mother of a US Marine Seargent (son) & a daughter who is a certified dog trainer! Also furry children Abby(rat terrier) and Gizmo(chihuahua)
Proud grandma of Isabella Rose, Keegen and furry grandchildren Kayu, Sophie, Abby & Lucy.


stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/22/2009 9:42 AM (GMT -6)   

Good Morning,

Sad to say Levaquin may cause upset stomach, nausea, and diarrhea. That is not to say it will  :-)

Good luck to you my friend and I hope you are soon feeling better. 

Hugs

Kitt


dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7188
   Posted 9/22/2009 8:31 PM (GMT -6)   
Sorry, Barb, but I can't help you here. I've never tried it. Yes, the prednosone, is rough on the stomach. I'm sure you're eating with it...keep that stomach coated. Good luck with the Levaquin. Actually MOST drugs have stomach upset and heartburn as one of the possible side effects.
I hope your asthma is getting better. Be sure to up your liquid intake. It's important to thin your secretions.
I'm thinking of you!
Denise

pandacrazy
Veteran Member


Date Joined Jan 2005
Total Posts : 1326
   Posted 9/22/2009 10:25 PM (GMT -6)   
Well so far so good. I've actually been suffering from constipation the last week. I knew that pain pills cause that and then the change in diet from a high fiber diet to white stuff really messed me up. I didn't have much choice but to eat what they fed me or go hungry. I'm making sure I take the levaquin with food and take my carafate 3-4 times a day to keep it coated. I'm down to 3 treatments a day but I go down to 40 mg of prednizone tomorrow so we will see how it goes. I'm more thirsty than usual so am drinking even more than the usual amount. I feel I am going to float away. I am already incontinent when I cough really hard. That has gotten better though as my my asthma has gotten better. I'm hoping as I get more sleep and get rid of this infection things will improve dramatically. I got some ambian pills from the lung doc today so I can sleep better. I also got my new permanent neb machine today and when they tried to give me a big one that wasn't portable I started crying and said I had told my doctor I needed one that could plug into the car too. They were really nice about it and she went and got a respiratory therapist and he brought out a different brand but the same exact size and every thing and he said he had just ordered them because they are more practical for people to have these days. I'm afraid to go places the way it is with out being able to do a treatment in the car of a plug in. If I want to cough up $100 bucks you can even get a battery for it. In my case this might really be worth while as I wanted to go to October fest this weekend but am afraid to be that far from the car or plug in. Too bad the insurance won't pay for the battery. Oh well I'm so happy I have the little one that goes into the lighter and wall. Barb
My laundry list of diseases include, Ulcetive Colitis, GERD, Asthma, Alergies, CAD stent to LAD 1/4/05, Fibromyalgia, TMJ and a deteriorating disk in lower back and cysts on ovaries. Also chronic pain from a moped accident 11/9/07 which left me with back, hand, knee and foot problems. 
Meds, Nexium,  pepcid, carafate, Advair 250/50, Pro air inhaler, Plavix, Nitroquick, Benadryl, Natural progesterone cream, fish oil, calcium, lecithin, biotin, flax oil, magnesium, CoQ 10, vitamin C, vitamin D.
Proud Mother of a US Marine Seargent (son) & a daughter who is a certified dog trainer! Also furry children Abby(rat terrier) and Gizmo(chihuahua)
Proud grandma of Isabella Rose, Keegen and furry grandchildren Kayu, Sophie, Abby & Lucy.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 21, 2018 8:03 PM (GMT -6)
There are a total of 3,005,591 posts in 329,242 threads.
View Active Threads


Who's Online
This forum has 161784 registered members. Please welcome our newest member, Thunderdaytona.
310 Guest(s), 4 Registered Member(s) are currently online.  Details
acarined, mattamx, sebreg, FLBeachgal